On essential, (strictly) perfect equilibria
Oriol Carbonell-Nicolau
Journal of Mathematical Economics, 2014, vol. 54, issue C, 157-162
Abstract:
It is known that generic games within certain collections of infinite-action normal-form games have only essential equilibria. We point to a difficulty in showing that essential equilibria in generic games are (strictly) perfect, and we identify collections of games whose generic members have only essential and (strictly) perfect equilibria.
Keywords: Infinite normal-form game; Essential equilibrium; Perfect equilibrium; Strictly perfect equilibrium; Equilibrium existence; Payoff security (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406814000147
Full text for ScienceDirect subscribers only
Related works:
Working Paper: On Essential, (Strictly) Perfect Equilibria (2012)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:54:y:2014:i:c:p:157-162
DOI: 10.1016/j.jmateco.2014.01.010
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().